# SDR SWAA2022030806256

- Difficulty date: April 14, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF 141A6536-14 BEAM ; CRACK FOUND AND MARKED WITH BLACK MARKER. / REMOVED & REPLACED CRACKED -14 DOOR BEAM ON R 1 DOOR IAW B 737 SRM 51-40-02-0G-0 & BOEING DWG 141A6516 REV - INSTALLED T BRACKET IAW BOEING DWG 141A6516 REV AND SRM 51-40-02 AMM 52-41-11-400-801 EO 52-41-14093
